# SDR CALA2015021200099

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 7,445 hours, 2,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT SEAT ROW 9 ABC EPL LIGHT INOPERATIVE.  R & R INOPERATIVE LIGHT EPL AT SEAT ROW 9 ABC IAW IFM CMM 25-26-12.  OPERATIONS CHECKED GOOD.
